MathSciNet Relay Station
MathSciNet bibliographic data
MR1123454 57M05 (20C99 55R05 55R10 57N10)
González-Acuña, F.; Litherland, R.; Whitten, W. Co-Hopficity of Seifert-bundle groups. Trans. Amer. Math. Soc. 341 (1994), no. 1, 143–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement